# SDR DLM88952012

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 290051502
- Condition: Failed
- Location: Nr 1/2 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, WITH POWER BACK LT HYD PRESS LOW MSG    ILL.  LT HYD PRESS READ 0, LT HDY QTY WENT FROM 5 TO 17-C/W HYD PRESS LOW ABNORMAL.  AS SOON AS AUX/TRANSFER PUMPS WERE TURNED ON.  RT HYD PRESS WENT TO 0, RT HYD QTY READ 14, TURNED OFF AUX/TRANSFER PUMPS.  CA-FOUND LEFT REVERSER LINE LEAKING.  REPLACED SAME AND REPLACED NR 1 AND NR 2 ENG DRIVEN HYD PUMPS AND REPLACED ASSOCIATED FILTERS.
